MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/125 DEG TI CANN TFNA 380MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/125 DEG TI CANN TFNA 380MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.229S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been reported as explanted.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a trochanteric fixation nail-advanced (tfna) procedure on an unknown date due to a reverse obliquity proximal femur fracture.The tfna nail was statically locked to prevent shortening but an acute shortening at the femoral shaft was noticed two (2) weeks postoperatively.There were two (2) unknown distal locking screws implanted one (1) on each side of the fracture to statically lock it.There was no patient consequence at the time of surgery.No surgical delay.The procedure was successfully completed.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: patient height reported as 5¿5¿ customer quality conducted a review of the provided images.A complaint of fracture displacement was reported product was not returned, and investigation was performed based on the received medical images.A review of the medical images found no observable device issues with the implanted construct.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12MM/125 DEG TI CANN TFNA 380MM/LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7659641
Report Number2939274-2018-52708
Device Sequence Number2011978
Product Code HSB
UDI-Device Identifier10886982097156
UDI-Public(01)10886982097156
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.037.229S
Device Catalogue Number04.037.229S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date09/26/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight75